# SDR ZW0A0108301

- Difficulty date: September 3, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 27,124 hours, 13,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON CABIN CHAIR TRACK NUMBER 2, FROM STA 1136 TO 1174.  REPLACED TRACK PER SPM 6-70-1, AND SRM 53-05 PAGE 10G.
